# SDR EIA2003006

- Difficulty date: February 21, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 96,683 hours, 33,463 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 30326E8
- Condition: Defective
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FWD LOWER CARGO FIRE WARNING LIGHT ILLUMINATED. NR1 BOTTLE FIRED. REMAINED ILLUMINATED, VISUAL SCAN INDICATED NO FIRE. NR 1 BOTTLE DISCHARGED LIGHT DID NOT ILLUMINATE. HOWEVER SQUIB TEST INDICATED BOTTLE NR 1 (FWD) DID DISCHARGE, CARGO FIRE LIGHT WENT OUT AT 4200FT.
